# SDR CKSA98022

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Ws 204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO WEATHER IN MIAMI AIRPORT SUCH AS HIGH WINDS, TORNADO'S AND FLYING DEBRIS, RT WING OUTBD FLAP INBD AREA AT STA 204 XRS HAS WRINKLED T/E.  REMOVED DAMAGED SECTION OF T/E IAW SRM 51-1-21 AND FABRICATED NEW ONE USING SAME THICKNESS SAME MATERIAL IAW SRM 57-7-1 OK TO INSTALL NEW SECTION OF T/E:  INSTALLED NEW SECTION OF T/E O/B FLAP INBD AREA STA 204 XRS IAW SRM 51-1-21A.  SIZE OF NEW T/E: .032 BY 43 BY 4 BY 4 2024-T3. NON-ROUTINE ITEM WORK CARD NUMBER 0012.
